# SDR SWIA200921949

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 16,898 hours, 15,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOP.  (FLT 2557)  RELAMPED EMERGENCY LIGHT.
